# SDR SWAA2020051176455

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,150 hours, 32,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGANCY LIGHT AFT OF AFT SERVICE DOOR INOP / RELAMPED EXTERIOR EMERGANCY LIGHT AFT OF AFT SERVICE DOOR IAW AMM 33-51-02
